How many of you guys felt better on the drug than after getting off of it?
Within 24 hours, I had ball ache, huge headaches, immense brain fog, blurry vision, bloating, penile pain, scalp itch, hair shed and a few other sides I can’t recall off the top of my head.
Not me. My symptoms already started while taking Fin around the third week or so, I quit after the fourth week.
I was much better while on taking the deug.
Can you please take the survey?
Already took it fam
During the 1 year of Finasteride use my only symptom was gyno and lower libido. I was able to think normally, finish my college thesis in programming, do everything just as before mostly.
After I quit I got severe androgen insensitivity, brain fog, personality changes, penile numbness, sleep disturbances, the whole lot…
So yeah I was definitely better “ON” the drug, I guess…
Yea I know it was a response to Tomas but something went wrong with posting.